# SDR DALA1126479858

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN LONGERONS 15R & 16R AT STA 1117 BRACKET-DOUBLER IS CRACKED.  REMOVED BRACKET-DOUBLER DAMAGE AND FASTENERS ON STA 1117 BETWEEN LONGERON 15R AND 16R IAW SRM 53-03 PAGE 1.  FABBED REPAIR PARTS 1 DOUBLER, 2EA SPLICE WITH SHEET 2014-T6 .050" BATCH 0001654113 IAW SRM 53-13-3 FIG 1 PG 5 INSTALLED REPAIR PARTS DOUBLER AND SPLICES IAW DC-9 SRM 53-03 PAGE 2 FIG 44 AT STA 1117 BETWEEN LONGERONS 15R AND 16R.
